m+Medelevator.RU
← Поиск публикаций
Bone marrow transplantation · 2012

Toxic erythema of chemotherapy following i.v. BU plus fludarabine for allogeneic PBSC transplant.

СтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Parker T L, Cooper D L, Seropian S E, Bolognia J L

Аннотация

I.v. BU plus fludarabine is an effective conditioning regimen for myeloid neoplasias with low treatment-related mortality. At standard doses, cutaneous toxicity has been reported in <5% of cases. As we observed a much higher incidence of cutaneous toxicity in patients who received predominantly pharmacokinetically based doses of BU, we performed a retrospective analysis of 61 patients who received i.v. BU plus fludarabine (+/- antithymocyte globulin; ATG) as a conditioning regimen before allogeneic PBSC transplant. Of the 58 evaluable patients, 33 (57%) developed cutaneous toxicity that fell within the spectrum of toxic erythema of chemotherapy (TEC). The median onset of TEC was 22 days and most patients had multiple sites of involvement, with the groin, axillae and palms/soles being the favored sites. In men, scrotal involvement, sometimes severe, was also commonly observed. Initially, allergic reactions to antibiotics, fungal infections and GVHD were also considered until the clinical presentation of TEC became well recognized. In all patients, the skin healed without specific therapy but resolution often required several weeks. This series suggests that TEC is common after BU/fludarabine+/- ATG and it is important for transplant physicians to recognize, particularly as misdiagnosis could lead to inappropriate treatment.

Предметные рубрики MeSH